RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1975, Volume 20, Issue 3, Pages 642–649 (Mi tvp3311)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Communications

On the rate of convergence for the multidimensiona invariance principle

V. V. Gorodestkii

Leningrad

Abstract: In this paper, estimates of [1], [2] are generalized under some additional restrictions for the convergence to
1) a multidimensional Wiener process,
2) a Brownian sheet, i.e. a Gaussian random field $w(t)$, $t\in[0,1]$, $q>1$:
$$ \mathbf Ew(t)=0,\quad\mathbf Ew(t)w(s)=\prod_1^q(t_i\wedge s_i). $$


Full text: PDF file (433 kB)

English version:
Theory of Probability and its Applications, 1976, 20:3, 631–638

Bibliographic databases:

Received: 19.01.1974

Citation: V. V. Gorodestkii, “On the rate of convergence for the multidimensiona invariance principle”, Teor. Veroyatnost. i Primenen., 20:3 (1975), 642–649; Theory Probab. Appl., 20:3 (1976), 631–638

Citation in format AMSBIB
\Bibitem{Gor75}
\by V.~V.~Gorodestkii
\paper On the rate of convergence for the multidimensiona invariance principle
\jour Teor. Veroyatnost. i Primenen.
\yr 1975
\vol 20
\issue 3
\pages 642--649
\mathnet{http://mi.mathnet.ru/tvp3311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=378015}
\zmath{https://zbmath.org/?q=an:0362.60024}
\transl
\jour Theory Probab. Appl.
\yr 1976
\vol 20
\issue 3
\pages 631--638
\crossref{https://doi.org/10.1137/1120069}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3311
  • http://mi.mathnet.ru/eng/tvp/v20/i3/p642

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Boundary-value problems, the invariance principle, and large deviations”, Russian Math. Surveys, 38:4 (1983), 259–290  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Zaitsev, “Estimates for the rate of strong Gaussian approximation for the sums of i.i.d. multidimensional random vectors”, J. Math. Sci. (N. Y.), 152:6 (2008), 875–884  mathnet  crossref
    3. Theory Probab. Appl., 53:1 (2009), 59–80  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. Yu. Zaitsev, “The rate of Gaussian strong approximation for the sums of i.i.d. multidimensional random vectors”, J. Math. Sci. (N. Y.), 163:4 (2010), 399–408  mathnet  crossref
    5. A. Yu. Zaitsev, “The accuracy of strong Gaussian approximation for sums of independent random vectors”, Russian Math. Surveys, 68:4 (2013), 721–761  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:82
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020